# SDR 2000UALA00373

- Difficulty date: July 1, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7448U
- Make and model: Boeing 727222
- Aircraft serial: 21902
- Aircraft time: 59,041 hours, 34,098 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211LB
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH AFT DOORS EMERGENCY SLIDE LIGHTS ARE INOPERATIVE.  *S/D*  REPLACED BATTERY PACK.
